Genvoya pills and supplements
May 2, 2017
Hello sir!! The last month im under hiv med of ganvoya pills.. I wanted to ask you if i could continue the carbohydrate-protein supplement (NLS Gainer) and some months later i'm thinking to use the pre-workout (M-STAK of Animal) for 1-2 months. I read some articles and i think probably the protein supplement wouldn't have a side effect or interacts bad with the genvoya pills.. i send u the link of the NLS to check the ingredients if you would like.. i'd appreciate any answer and thank you for your time!! Greetings Dimi
Response from Mr. Vergel
Protein supplements do not have interactions with Genvoya. Unless you exercise with weights and machines, that extra protein will not help you build muscle. We have a study in HIV that showed that a whey protein supplement did not improve lean mass in men and women living with undetectable HIV.
You only have to be careful with antiacids or supplements containing magnesium and calcium.
Separate taking Genvoya by at least 2 hours from antacids containing aluminum, magnesium hydroxide, or calcium carbonate. Safe to take with other medications used for heartburn and GERD such as Nexium, Pepcid, Prevacid, Prilosec, Tagamet, and Zantac.
Another supplement that may cause alarm to your doctor if dosed over 5 grams per day is creatine. Read this previous answer for more information about this concern:
Please let me know if you have any more questions. I can't really get into details about specific commercial supplements out there since the several companies in the supplement industry is known for putting bogus ingredients in their products. We do not have interaction data on many of those more obscure ingredients.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.